MathSciNet Relay Station
MathSciNet bibliographic data
MR2492123 46G05 (46T05 47H05 49J40)
Barani, A.; Pouryayevali, M. R. Invariant monotone vector fields on Riemannian manifolds. Nonlinear Anal. 70 (2009), no. 5, 1850–1861.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement